# SDR AU960060

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20C
- Engine: Lyc O360A1D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 75061
- Condition: Broken
- Location: Nr 3cyl Con Rod
- Component: Lyc, O360A1D
- Stage of operation: LD
- Nature of condition: E, Y, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER CONNECTING ROD BOLT BROKE CAUSING OTHER BOLT TO BEND AND THEN BREAK - CONNECTING ROD WAS TORN FROM PISTON - MAJOR INTERNAL DAMAGE TO ENGINE AND CRANKCASE
